MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML

Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZ111240
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50873833
Report Number1417592-2026-49506
Device Sequence Number18820339
Product Code NGT
UDI-Device Identifier00363807000032
UDI-Public00363807000032
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZ111240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown